Ideal factorization method and its applications


Kurt S., Yayla O.

3rd International Conference on Applications of Mathematics and Informatics in Natural Sciences and Engineering, AMINSE 2017, Tbilisi, Georgia, 7 - 09 December 2017, vol.276, pp.149-160 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 276
  • Doi Number: 10.1007/978-3-030-10419-1_9
  • City: Tbilisi
  • Country: Georgia
  • Page Numbers: pp.149-160

Abstract

© Springer Nature Switzerland AG 2019.In this work the unsolvability of certain equations is studied in the case of cyclotomic number fields whose ring of integers is not a principal ideal domain. Winterhof et al. considered the equations for (Formula presented). We first extend this result to (Formula presented) by using a new method from algebraic number theory. Then we present its applications to ᵧ -Butson-Hadamard matrices, ᵧ -Conference matrices and type ᵧ nearly perfect sequences for (Formula presented).